# SDR CALA2025110510910

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N14517
- Make and model: Airbus A321-271NX
- Aircraft serial: 12101
- Aircraft time: 2,938 hours, 1,073 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOWL SMELL ON CLIMB & CRUISE.  SEEMED LIKE WAS EVERYTIME WENT THRU IMC CONDITIONS.  CAPT STATED ODOR WAS INTERMITTENT & OCCURS WHEN FLYING THROUGH MOISTURE OR CLOUDS. ODOR WAS PRESENT WITH ANTI ICE ON OR OFF.  ISOLATED APU & APU BLEED WITH PACKS ON, OFF & INDIVIDUAL OPS,  NO ODOR.  RAN NR 2 ENG NO ODOR DETECTED. RAN NR 1 ENG NO ODOR DETECTED. PERFORMED HIGH POWER RUN ON BOTH ENGINES. HAD A VERY FAINT ODOR WITH NR 1 ENG RUNNING.  OPENED ENGINE,  GVI OF ENGINE, NO SIGNS OF OIL LEAK.   BORO OF LPC, HPC & WEEP HOLES IAW AMM 72-00-00-290-828.  REMOVED BORESCOPE PLUGS LPC-1, LPC-2, LPC-3, HPC-2, HPC-5, & HPC-6.  REMOVED MAIN GEARBOX CRANK PAD COVER.IAW AMM 72-00-00-290-828-A,. COMPLETED BSI OF E1, LPC & HPC AFTER ODOR EVENT IAW AMM 72-00-00-290-828-A, NO DEBRIS, ORGANIC MATTER, OIL OR OTHER LIMITING DEFECTS NOTED. ACCOMPLISHED HIGH POWER RUN WITH PACKS RUNNING NO FOWL ODOR.
